ADVIL COLD & SINUS 20 TAB

Sku: 10632
0.990 KD
Size: 20 TAB

In stock

Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil

OR
Description

Details

Temporarily relieves these symptoms associated with the common cold or flu:

  • headache
  • fever
  • sinus pressure
  • nasal congestion
  • minor body aches & pains
Additional Information

Additional Information

Brands

ADVIL

Size

20 TAB

Is Featured

No

Directions of use

12 years of age and older:1 caplet/liquid-gel every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet/liquid-gel, 2 may be used.Do not use more than 6 caplets/liquid-gels in 24 hours unless directed by a doctor.Under 12 years

Active Ingredients

Ibuprofen 200mg Pseudoephedrine HCI 30 mg

Indication

Anti - Inflammatory - Analgesics - Anti -Pyretic

Skin Type

Ibuprofen 200mg Pseudoephedrine HCI 30 mg

Reviews
Login/Sing-up to add a review